# SDR SWIA201024017

- Difficulty date: February 2, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 17,429 hours, 15,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CRACKED ABOVE CARGO DOOR TRACK FITTING.  (C CHECK)  REPAIRED PER REO.
